# SDR 99T64R385AR

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1120-1160
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2395, C-PIT UNDER KICK PLATE CORRODED.  CUT OUT DAMAGED AREA, FABRICATED FILLERS AND DOUBLERS AND INSTALLED PE EO 99-047 AND EO 99-061.  (M)
